Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

Dual representation of minimal supersolutions of convex BSDEs

Samuel Drapeau, Michael Kupper, Emanuela Rosazza Gianin, and Ludovic Tangpi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a dual representation of minimal supersolutions of BSDEs with non-bounded, but integrable terminal conditions and under weak requirements on the generator which is allowed to depend on the value process of the equation. Conversely, we show that any dynamic risk measure satisfying such a dual representation stems from a BSDE. We also give a condition under which a supersolution of a BSDE is even a solution.

Résumé

Nous donnons une représentation duale des sur-solutions minimales d’équations différentielles stochastiques rétrogrades avec des conditions terminales intégrables mais non nécessairement bornées, et de faibles hypotheses sur le générateur qui peut de plus dépendre de la valeur processus de l’équation même. Réciproquement, nous montrons que toute mesure de risque dynamique satisfaisant une telle représentation duale provient d’une EDSR. Nous donnons aussi une condition sous laquelle une sur-solution d’EDSR est en fait une solution.

Article information

Source
Ann. Inst. H. Poincaré Probab. Statist., Volume 52, Number 2 (2016), 868-887.

Dates
Received: 12 August 2013
Revised: 27 June 2014
Accepted: 10 December 2014
First available in Project Euclid: 4 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.aihp/1462367897

Digital Object Identifier
doi:10.1214/14-AIHP664

Mathematical Reviews number (MathSciNet)
MR3498013

Zentralblatt MATH identifier
1341.60051

Subjects
Primary: 60H20: Stochastic integral equations 60H30: Applications of stochastic analysis (to PDE, etc.)

Keywords
Convex duality Supersolutions of BSDEs Cash-subadditive risk measures

Citation

Drapeau, Samuel; Kupper, Michael; Rosazza Gianin, Emanuela; Tangpi, Ludovic. Dual representation of minimal supersolutions of convex BSDEs. Ann. Inst. H. Poincaré Probab. Statist. 52 (2016), no. 2, 868--887. doi:10.1214/14-AIHP664. https://projecteuclid.org/euclid.aihp/1462367897


Export citation

References

  • [1] P. Barrieu and N. El Karoui. Pricing, hedging and optimally designing derivatives via minimization of risk measures. In Volume on Indifference Princing 144–172. R. Carmona (Ed.). Princeton Univ. Press, Princeton, 2007.
  • [2] J. Bion-Nadal. Dynamic risk measures: Time consistency and risk measures from $\mathit{BMO} $ martingales. Finance Stoch. 12 (2) (2008) 219–244.
  • [3] F. Delbaen and W. Schachermayer. A compactness principle for bounded sequences of martingales with applications. In Proceedings of the Seminar of Stochastic Analysis, Random Fields and Applications 137–173. Progress in Probability 45. Birkhäuser, Basel, 1996.
  • [4] F. Delbaen, S. Peng and E. Rosazza Gianin. Representation of the penalty term of dynamic concave utilities. Finance Stoch. 14 (2010) 449–472.
  • [5] F. Delbaen, Y. Hu and X. Bao. Backward SDEs with superquadratic growth. Probab. Theory Related Fields 150 (1–2) (2011) 145–192.
  • [6] S. Drapeau, G. Heyne and M. Kupper. Minimal supersolutions of convex BSDEs. Ann. Probab. 41 (6) (2013) 3697–4427.
  • [7] N. El Karoui and M.-C. Quenez. Dynamic programming and pricing of contingent claims in an incomplete market. SIAM J. Control Optim. 33 (1) (1995) 29–66.
  • [8] N. El Karoui and C. Ravanelli. Cash sub-additive risk measures and interest rate ambiguity. Math. Finance 19 (2009) 561–590.
  • [9] N. El Karoui, S. Peng and M. C. Quenez. Backward stochastic differential equations in finance. Math. Finance 1 (1) (1997) 1–71.
  • [10] H. Föllmer and A. Schied. Stochastic Finance. An Introduction in Discrete Time, 2nd edition. De Gruyter Studies in Mathematics 27. Walter de Gruyter, Berlin, 2004.
  • [11] Y. Hu, P. Imkeller and M. Müller. Utility maximization in incomplete markets. Ann. Appl. Probab. 15 (3) (2005) 1691–1712.
  • [12] I. Karatzas and S. E. Shreve. Brownian Motion and Stochastic Calculus, 2nd edition. Graduate Texts in Mathematics 113. Springer, New York, 1991.
  • [13] N. Kazamaki. Continuous Exponential Martingales and BMO. Lecture Notes in Mathematics 1579. Springer, Berlin, 1994.
  • [14] M. Kobylanski. Backward stochastic differential equations and partial differential equations with quadratic growth. Ann. Probab. 28 (2) (2000) 558–602.
  • [15] E. Pardoux and S. Peng. Adapted solution of a backward stochastic differential equation. System Controll Lett. 14 (1990) 55–61.
  • [16] S. Peng. Backward SDE and related $g$-expectation. In Backward Stochastic Differential Equations (Paris, 1995–1996) 141–159. Pitman Research Notes in Mathematics Series 364. Longman, Harlow, 1997.
  • [17] R. T. Rockafellar. Integral functionals, normal integrands and measurable selections. In Nonlinear Operators and the Calculus of Variations 157–207. J. Gossez, E. Lami Dozo, J. Mawhin and L. Waelbroeck (Eds). Lecture Notes in Mathematics 543. Springer, Berlin, 1976.
  • [18] R. T. Rockafellar and R. J.-B. Wets. Variational Analysis. Springer, Berlin, 1998.
  • [19] E. Rosazza Gianin. Risk measures via $g$-expectations. Insurance Math. Econom. 39 (1) (2006) 19–34.